# SDR QXEA2023071400108

- Difficulty date: July 8, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 12,385 hours, 8,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 17083340107
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING MAIN CABIN DOOR NOTICED THE ESCAPE SLIDE FITTING LATCH REMAINS DOWN. REPLACED FORWARD PASSENGER DOOR FORWARD ESCAPE SLIDE FITTING IAW E175 AMM 53-10-21-000-804A.
